MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Model Number 121163-30A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: leakage at the hub needle connection upon priming of needle.All outstanding needles of affected lot number have been collected from all clinical areas and stores.
 
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Based on risk assessment and clinical report this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: leakage at the hub needle connection upon priming of needle.All outstanding needles of affected lot number have been collected from all clinical areas and stores.

Brand Name
SPROTTE NRFIT
Common Device Name
NEEDLE, ANAESTHESIA CONDUCTION, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9143772
Report Number9611612-2019-00023
Device Sequence Number16612697
Product Code BSP
UDI-Device Identifier14048223026905
UDI-Public14048223026905
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2022
Device Model Number121163-30A
Device Catalogue Number121166-30A KIT
Device Lot Number1213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;